# SDR 2007UALA04221

- Difficulty date: October 14, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 49,624 hours, 17,239 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 420-440 S2-3r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO BURNS IN SKIN BETWEEN STA 420 AND 440, AND BETWEEN STR 2R AND 3R.  MAJOR REPAIR ACCOMPLISHED.  ACFT OPENED UP AND DISCOVERED 70 HITS, MANY SEVERE. WORKING FASTENER REPLACED & ACCOMPLISHED BURNISHING REPAIRS.
